# SDR DXTA2025103105491

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,837 hours, 6,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE SERVICE AGENT FOUND EMERGENCY LIGHTS FLASHING ON RT SIDE OF ACFT.   RECHARGED EMERGENCY LIGHTS. OPS CHECKED IAW AMM 33-52-00.
